Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Recurring itching on inside of left arm. No redness, rash. On medication for ADHD, left ventricle hypertrophy, heart murmur. Infection?

I have a recurring daily itchiness on the inside of the left arm. No redness and no rash. I am a 67year old caucasian male, and I have ADHD, left ventricle hypertrophy, and heart murmur, all being tended to medically. Concerta, losartan potasium, lipitor. Take daily multi-vitamin, B, C, D, and E suppliments and nightly 325 mg aspirin. .
Asked On : Thu, 2 May 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

thanks for writing to health care magic.

Recurrent itching without any rash points towards some neural itch like brachioradial pruritus.

It is sometimes associated with cervical spine abnormaliteis. so it will be better to rule out spine deformiteis.

Topical lignocaine cream,acupunture and physiotherapy will help.

Hydroxizine can relive itching but before taking it consult your doctor and see for any possible interactions.

I hope this will solve your query.Take care
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor